# SDR ASAA2017101022161

- Difficulty date: October 10, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 28,456 hours, 8,486 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Ram Air Actuator
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PACK LIGHT ILLUMINATED DURING DESCENT CHECKLIST RECALL. RAN CHECKLIST 2.12,   PACK LIGHT EXTINGUISHED.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP BITE BOTH CONTROLLERS IAW AMM 21-61-00, SHOWED FAULT ON THE NR 1 CONTROLLER  RAM AIR ACTUATOR.  RESET AND PERFORMED THE BITE AGAIN. CLEARED ALL FAULTS AND ALL PASSED.  ACFT GOOD FOR SERVICE, NO DEFECTS NOTED.
